# SDR A6WA201240263

- Difficulty date: January 29, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP CENTER HINGE ARM OTBD SUPPORT CRACKED.  DUPLICATED & INSTALLED SERVICEABLE CENTER HINGE ARM OTBD SUPPORT IAW SRMS 51-40-11, 51-42-15, 51-42-06, 51-21-11, 51-25-06, 51-25-16.
